# SDR DJFA2010021

- Difficulty date: July 30, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N978DB
- Make and model: Cessna 750
- Aircraft serial: 7500009
- Aircraft time: 10,176 hours, 6,490 cycles
- Engine: Allsn AE3007C
- System (JASC): 7320 · Fuel Controlling System
- Part: Metering Unit
- Part number: 23063131
- Part serial: BAE11097
- Condition: Inoperative
- Location: Engine Fuel
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, E, A

## Discrepancy

**SUPPLEMENTAL INFORMATION**  DURING DESCENT FROM CRUISE, CREW NOTED RT ENGINE FADEC A FAILED MESSAGE ON EICAS; 3 MINUTES LATER THE RT ENGINE FADEC B FAIL MESSAGE APPEARED FOLLOWED BY A SPIKE IN ITT INDICATION BEYOND THE RED-LINE.  THE CREW SHUT DOWN THE RT ENGINE AND LANDED SAFELY AT THEIR DESTINATION.
